Preserving two-tuple dependencies under projection

Thalheim, Bernhard and Al-Fedaghi, Sabah S.: Preserving two-tuple dependencies under projection. Acta cybernetica, (9) 4. pp. 441-458. (1990)

[img] Cikk, tanulmány, mű
cybernetica_009_numb_004_441-458.pdf

Download (910kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1990
Volume: 9
Number: 4
Page Range: pp. 441-458
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Informatika
Additional Information: Bibliogr.: p. 457-458.; Abstract
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12486

Actions (login required)

View Item View Item